# SDR FDEA202304150654

- Difficulty date: April 15, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300*
- Aircraft serial: 748
- Aircraft time: 39,068 hours, 21,106 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Unknown
- Part number: A5361054320300
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT RH 2# WINDOW UPPER RAIL 1EA HOLE CRACKED. PERFORMED THE REPAIR ON THE CRACKED HOLE AT ENTABLATURE AND UPPER RAIL OF RH 2#   WINDSHIELD STRUCTURE AS PER FEDEX EA#: 6-5310-T0373929 P1,   MAJOR REPAIR IAW GMM 6-2-100.
